A 17-year-old female asked:
Disclaimer

have bromocriptine 2.5mg tablet 1 every night &when i do have it i feel nauseous my stomach makes noises should i stop it i have it cause period stop

1 doctor answer
Dr. Leila Hashemi
20 years experience Internal Medicine
Bromocrptine: Hi, it's not wise to stop your medication without consulting ur treating doctor, I believe you are no it for more than your period being stopped, talk to your doctor please darling.
Answered on Aug 12, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
Nausea : Nausea and/or vomiting are very common symptoms and can be caused from a huge list of things such as: - infection - food poisoning - gastresophageal r ... Read More
A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
Nausea : Nausea and/or vomiting are very common symptoms and can be caused from a huge list of things such as: - infection - food poisoning - gastresophagea ... Read More
A 17-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Too early: prolactin level might come down after two weeks of therapy with dopamanergic agents. Titration of the dose may be required as well as more time. long ... Read More
A 17-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Discuss with: treating physician. Why do you want to stop Bromocriptin? It appears your pituitary adenoma is still producing large amount of prolactin though showin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month